Mathematical Research Letters

Newest issue

Volume 24 (2017)

Number 6

Contents

On the number of irreducible mod $\ell$ rank $2$ sheaves on curves over finite fields

Gebhard Böckle and Chandrashekhar B. Khare

pp. 1605-1632

Finite ramification for preimage fields of post-critically finite morphisms

Andrew Bridy, Patrick Ingram, Rafe Jones, Jamie Juul, Alon Levy, Michelle Manes, Simon Rubinstein-Salzedo, and Joseph H. Silverman

pp. 1633-1647

New type I ancient compact solutions of the Yamabe flow

Panagiota Daskalopoulos, Manuel del Pino, John King, and Natasa Sesum

pp. 1667-1691

The Picard rank of an Enriques surface

Christian Liedtke

pp. 1729-1737

Weierstrass cycles in moduli spaces and the Krichever map

Frank Jia-Ming Liou and Albert Schwarz

pp. 1739-1758

Convexity for twisted conjugation

E. Meinrenken

pp. 1797-1818

The cardinality of the augmentation category of a Legendrian link

Lenhard Ng, Dan Rutherford, Vivek Shende, and Steven Sivek

pp. 1845-1874

A generalized Siu’s lemma

Xiangyu Zhou and Langfeng Zhu

pp. 1897-1913